Positive psychosis symptom structure in the general population: assessing dimensional consistency and continuity from 'pathology' to 'normality'

Murphy, J., Shevlin, M., Adamson, G. and Houston, J.E., 2010. Positive psychosis symptom structure in the general population: assessing dimensional consistency and continuity from 'pathology' to 'normality'. Psychosis: Psychological, Social and Integrative Approaches, 2 (3), pp. 199-209. ISSN 1752-2439

Full text not available from this repository.
Item Type: Journal article
Publication Title: Psychosis: Psychological, Social and Integrative Approaches
Creators: Murphy, J., Shevlin, M., Adamson, G. and Houston, J.E.
Date: 2010
Volume: 2
Number: 3
ISSN: 1752-2439
Identifiers:
NumberType
10.1080/17522430903437087DOI
Divisions: Schools > School of Social Sciences
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:01
Last Modified: 23 Aug 2016 09:13
URI: http://irep.ntu.ac.uk/id/eprint/21730

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year